RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shipulya, Mikhail Alekseevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:1696
References:23
E-mail:
   
Main publications:
  1. Kirnos I. V., Litvinets F. N,. Trifonov A. Yu., Shipulya M. A., “Spektralnye serii dvukhkomponentnogo operatora tipa Khartri”, Izvestiya VUZov. Fizika, 5:5 (2007)

http://www.mathnet.ru/eng/person38369
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. G. A. Naumenko, A. P. Potylitsyn, P. V. Karataev, M. A. Shipulya, V. V. Bleko, “Spectrum of coherent transition radiation generated by a modulated electron beam”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:2 (2017),  115–118  mathnet  elib; JETP Letters, 106:2 (2017), 127–130  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019